# SDR REXA2012050100603

- Difficulty date: May 1, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 19,141 hours, 16,429 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4299,  FLAPS FAIL AT 8 DEG.  REMOVED AND REPLACED RT FLAP WIRING HARNESS TO BPSU IAW AMM 27-51-00.
